# SDR DL73S030778

- Difficulty date: August 23, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 55,086 hours, 40,891 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 253003955
- Part serial: DL108
- Condition: Burned
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ODOR IN AFT GALLEY, TURNED GALLEY POWER OFF, ODOR WENT AWAY.  REPLACED AFT GALLEY NR 2 COFFEE DISPENSER.
